Was it the Reta, or was it something else entirely...

ScubaSteve74

Explorer
Joined
Apr 20, 2026
Messages
15
Reaction score
10
Location
VA
Writing this down for my own peace of mind, and maybe it helps somebody else too. A while back I had the worst diarrhea of my life. It just so happened that I had bumped my reta dose 2 days earlier, so I was convinced those dreaded sides everyone talks about had finally caught up with me (I had never had any)... then a friend ( who is on no peps at all) told me they were dealing with the same thing.. and today this article turns up. Whether it is what caused my trouble I cannot say, but I have my suspicions.



38c1352519c660c71ebcb368554d04ff244a8f5d34f20160f4b3337608bfca27.jpg




Outbreak of explosive diarrhea traced to a parasite in the US — experts still hunting the cause



At this point, 145 people across 20 states have come down with a parasite whose origins are unknown. Twenty of them have been hospitalised, and New York accounts for the largest share of cases.

272dc6a2d553889df2dc66cfca36f417d73ea8459e3cc2cc2acf02b90e688411.png



nypost.com
 
Possibly, though it might just as easily be norovirus — mind you, that one is usually thought of as a winter stomach bug.
 
Back
Top